# SDR DALA2017101807647

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 74,734 hours, 17,228 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FOUND ONE SHEAR TIE WITH SURFACE CORROSION AT BS 1307,  BETWEEN STRINGERS 37L AND 38L.   REPLACED THE SHEAR TIE IAW SRM 51-40-02.
